Functional law of the iterated logarithm


Publications of M.A. Lifshits (selection):

 

Lower functions of empirical processes and Brownian sheets (joint with Z.Shi), Theor. Probab. Appl, 2003, 48, 321-339 (in Russian).
Abstract    Article in the journal

Some exact rates in the functional law of the iterated logarithm. (joint with Ph. Berthet). Ann. Inst. A. Poincaré, 2002, 38, 6, 811-824.
Abstract   Article in the journal

Chung law and Csáki function (joint with N. Gorn).  J. Theor. Probab., 1999, 12, 399-420.
Abstract   Article in the journal

On the functional law of the iterated logarithm for partially observed sums of random variables (joint with N. L. Gorn). Zapiski Seminarov POMI, 1997, 244, 73-95 (in Russian). J. Math. Sci., 2000, 99, 1061-1074 (in English).
Abstract   Full Russian version   Full English version

Strassen laws of iterated logarithm for partially observed processes (joint with M.Weber). J. Theor. Probab., 1997, 10, 102-115.
Abstract   Article in the journal

Rates of clustering in Strassen's law for random polygons (joint with A. V. Bulinskii). Zapiski Seminarov POMI, 1996, 228, 57-66 (in Russian). J. Math. Sci., 1999, 93, 287-293 (in English).
Abstract    Full English version

Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors (joint with A. V. Bulinskii). Uspekhi Mat. Nauk, 1995, 50:5, 83-102 (in Russian); Russian Math. Surveys 50:5, 925-944 (in English).
Abstract   Article in the journal

Best convergence rate in the Strassen law for random polygons (joint with A. V. Bulinskii). Vestnik Moskovskogo Universiteta, 1995, v.50, N 5, 37-42 (in Russian); Moscow University Math. Bull., v.50, N5, 31-36 (in English).
Abstract

Protuberance effect in generalized functional Révész-Strassen law (joint with P. Deheuvels). Zapiski Seminarov POMI, 1994, 216, 33-41 (in Russian).  J. Math. Sci., 1998, 88 (1), 22-28 (in English).
Abstract     Full English version

Necessary and sufficient condition for the Strassen law of the iterated logarithm in non-uniform topologies (joint with P. Deheuvels), Ann.Probab., 1994, 22, 1838-1856.
Abstract   Article in the journal

Strassen-type functional laws for strong topologies (joint with P. Deheuvels). Probab.Th. Rel. Fields, 1993, 97, 151-168.
Abstract   Article in the journal